LogoTeluq
Français
Logo
Open access research
publication repository

The optimal hedge ratio in option pricing: The case of exponentially truncated Lévy stable distribution [r-libre/1164]

Bucsa, Gigel; Haven, Émanuel; Jovanovic, Franck, & Schinckus, Christophe (2014). The optimal hedge ratio in option pricing: The case of exponentially truncated Lévy stable distribution. Theoretical Economics Letters, 4, 760-766.

File(s) available for this item:
[img]  PDF - TEL_2014112115295779.pdf
Content : Published Version
 
Item Type: Journal Articles
Refereed: Yes
Status: Published
Abstract: In financial option pricing, the stable Lévy framework is a problematic issue because of its (theoretical) infinite invariance. This paper deals with the integration of these processes into option pricing by defining the minimal theoretical condition required for an optimal risk hedging based on a stable Lévy framework with an exponentially truncated distribution.
Depositor: Jovanovic, Franck
Owner / Manager: Franck Jovanovic
Deposited: 08 Sep 2017 19:28
Last Modified: 08 Sep 2017 19:28

Actions (login required)

RÉVISER RÉVISER